# SDR P5CA9900795

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 4980 · APU Exhaust System
- Part: Muffler
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU EXHAUST MUFFLER AT 8 AND 12 O'CLOCK POSITIONS.  REPAIRED PER BOEING MAINTENANCE MANUAL 49-21-03.
